MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY CLAMP ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY CLAMP ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112100
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Dr (b)(6) was tightening the femoral array onto the array adaptor and it broke off inside of the pin clamp.Pka.Surgical delay: 5-10 minutes.
 
Additional Manufacturer Narrative
Reported event: it was reported that dr anderson was tightening the femoral array onto the array adaptor and it broke off inside of the pin clamp.Product evaluation and results: visual inspection visual inspection confirmed thumb screw broke off in clamp.Dimensional inspection dimensional inspection was not completed since visual and functional inspection confirmed thumb screw broke off in clamp.Functional inspection functional inspection confirmed thumb screw broke off in clamp due to overtightening.Product history review: review of the device history records indicate 60 devices were manufactured under lot 19020711 and rejected on (b)(6) 2011.Review of npr - 11 - 11 - 0015 revealed that all units were dispositioned as "accept and move to stock" on (b)(6) 2011.Non conformance is not related to the failure alleged in this complaint complaint history review: a review of complaints in catsweb and trackwise related to p/n 112100, lot number 19020711 shows no additional complaint related to the failure in this investigation.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.H3 other text : product was not available for evaluation.
 
Event or Problem Description
(b)(6) was tightening the femoral array onto the array adaptor and it broke off inside of the pin clamp.Pka.Surgical delay 5-10 minutes.

Brand Name
ARRAY CLAMP ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8069715
Report Number3005985723-2018-00676
Device Sequence Number13991700
Product Code OLO
UDI-Device Identifier00848486002893
UDI-Public00848486002893
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112100
Device Lot Number19020711
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;